# SDR 0602383204

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- Aircraft time: 53,658 hours, 23,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, EXTERNAL LOAD FORWARD FAULTED.  REPAIRED BROKEN SLIDE LIGHT POWER WIRE AT DOOR 1 LEFT HINGE AREA, CHECKS OK.
